Homoclinic solutions of a fourth-order travelling wave ODE

TitleHomoclinic solutions of a fourth-order travelling wave ODE
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, Diko Souroujon, and Stepan Tersian
Journal titlePortugaliae Mathematica
Year2007
Pages281 - 301
Volume64
Issue3
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5833), last updated on Mon, 21 Sep 2009 15:16:47 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: